# SDR FDKA200702066

- Difficulty date: February 11, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 12,069 hours, 11,191 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 5976 MCO-HSV (1556 PHX LCL).  ABORTED T/O DUE TO BRAKE O/B INOP MESSAGE.  MX RESET BRAKE CONTROL UNIT, OPS CHECKED GOOD.
